# SDR ASAA2023110346019

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,754 hours, 12,538 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO INDICATES "FAIL" WHEN SELECTED ON RADIO TUNING PANEL. GROUNDED - YES. VERIFIED FAIL/FAIL ON RTP #2 HF. RESET HF #2 OPS NORMAL REF AMM 23-11 TASK 801.
